Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The local ring of the genus three modulus space at Klein's 168 surface


Author: H. E. Rauch
Journal: Bull. Amer. Math. Soc. 73 (1967), 343-346
DOI: https://doi.org/10.1090/S0002-9904-1967-11743-9
MathSciNet review: 0213545
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul Gordan, Ueber Gleichungen siebenten Grades mit einer Gruppe von 168 Substitutionen, Math. Ann. 20 (1882), no. 4, 515–530 (German). MR 1510178, https://doi.org/10.1007/BF01540140
  • 2. A. Hurwitz, Über algebraische Gebilde mit eindeutigen Transformationen in sich, Mathematische Werke, Bd. I, Birkhäuser, Basel, 1932, pp. 392-430.
  • 3. Felix Klein, Ueber die Transformation siebenter Ordnung der elliptischen Functionen, Math. Ann. 14 (1878), no. 3, 428–471 (German). MR 1509988, https://doi.org/10.1007/BF01677143
  • 4. A. M. Macbeath, On a theorem of Hurwitz, Proc. Glasgow Math. Assoc. 5 (1961), 90-96. MR 146724
  • 5. A. M. Macbeath, On a curve of genus 7, Proc. London Math. Soc. 15 (1965), 527-542. MR 177342
  • 6. H. E. Rauch, A transcendental view of the space of algebraic Riemann surfaces, Bull. Amer. Math. Soc. 71 (1965), 1-39. MR 213543


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11743-9

American Mathematical Society